# SDR ASOA201704055035

- Difficulty date: April 5, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 40,926 hours, 31,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Burned
- Location: Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR, FOLLOWED BY LOSS OF CA'S AIRSPEED INDICATOR, ALTIMETER, AND SPS.   ADVANCED ON EICAS DURING FLIGHT. MX FOUND BURNING ODOR TO BE F/A'S FWD FLASHLIGHT BURNED AND BROKEN.   REMOVED AND REPLACED THE FLASHLIGHT HOLDER.
